It is currently Wed Aug 16, 2017 11:42 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Sun Feb 10, 2013 8:02 pm 
Offline
New Poster
New Poster
User avatar

Joined: Wed Nov 25, 2009 10:18 pm
Posts: 1
Hope this question isn't too specific to help future readers.

I'm concerned about minimizing induction effects, so family members don't get suspicious (really I'm just afraid, I think). Last time was when I precipitated withdrawal from 2 grams/day IV heroin. I've gone cold-turkey several times, but this was a whole different level of misery. It was so bad, a family member force me to be taken to a hospital in an ambulance. I still managed to hide the cause from everyone.

I know what I did wrong last time, but the induction so bad that I want to try the best way possible this time. After 5 days of induction hell about 3 months ago, I ended up on 24 g./day subutex for a few weeks and have since tapered down to 12 g./day, that is until 5 days ago. After 36 hours from my last subutex dose, I've on 1 g./day heroin for the past 3.5 days. I don't the fear to keep me from going back to subutex. When telling others about cold-turkey, I used to say that fear of the symptoms make it seem worse than it is, and more importantly, will keep them from going through with it. Now I'm the one who's afraid of something that will be much easier. But in my head, the fear is telling me to just continue with the heroin for now and worry about subutex later.

Thanks for suggestions on helping me get back on the subutex.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Feb 11, 2013 1:13 am 
Offline
Power Poster
Power Poster

Joined: Tue Jan 15, 2013 6:01 pm
Posts: 43
I dont think that there's much you can do to minimize symptoms during induction. I myself had a very large Percocet habit, I started sub while I was in withdrawal, everything went fine for me.. I took my first dose and felt normal by an hour later.. maybe a little tired but thats it. The only advice I can really think of is just make sure you're in moderate withdrawals and you should be okay. Being in moderate withdrawals should knock out any chances of precipitated withdrawals in my opinion. Also, dont place a time on your induction, for example.. dont wait 24hrs till you induct or 36hrs.. time has nothing to do with it, only withdrawal does.. as long as you're withdrawing you should be able to take sub with no issues. I wish you the best and hope you stick around, this forum is great in educating you about sub and also great for support.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Feb 11, 2013 3:02 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1346
Location: oregon coast
well,,,

I would HOPE you still have a LITTLE bit of bupe "on board" since you were on about 12mg it looks like ??
if so, then you definitely should,
and that's gonna help A LOT

going from H to sub, or methadone to sub, IS a whole OTHER animal, for sure.
I went from about 150mg/methadone to sub, and yea,,,, NO PICNIC.....
but definitely worth every last ditch effort man.

http://suboxforum.com/viewtopic.php?t=7641

http://suboxforum.com/viewtopic.php?t=7333

http://suboxforum.com/viewtopic.php?t=7220


READ/SKIM THE ABOVE THREADS........... TOTALLY WORTH THE TIME

you should be able to gain some great insight.

be ready for a fight, DONT GIVE UP
this IS your LIFE we are talking about after all.


GOOD LUCK

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Mon Feb 11, 2013 1:04 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
When you feel you're ready to induct, instead of taking 8mg or more of Suboxone/Subutex, try starting with 2mg or so. 2mg usually isn't enough to fully precipitate wd, but it's usually enough to let you know if you're on the right track or not.

If you feel OK an hour after taking the 2mg of Suboxone/Subutex, you could try another 2mg, wait an hour and repeat until your at the dose where you feel OK again.

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group